# SDR CALA2014041790844

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 65,070 hours, 24,678 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT PASS THE EMERGENCY LIGHTS TEST.  REPLACED TB 7225VT IAW AW WM 33-51-02. PERFORMED EMERGENCY LIGHT TEST, TEST PASSED.
